| Model Number |
G32724 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: phone - (b)(6).G4: pma/510(k) - exempt.H3: device evaluated by mfg - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during an unknown procedure, the basket tip of 'ntrap stone entrapment and extraction device' broke.An unspecified laser was used at the same time as the basket.The procedure was completed successfully by replacing with another ntrap basket.The patient did not require any additional procedures or experience any adverse effects due to this event.The observation was made prior to patient contact.